# SDR ASAA9910157

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547957503
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, CORROSION WAS FOUND ON THE ANGLE (CHORD) STATION 857 BETWEEN STRINGER 25R AND 26R CORRODED.  REPAIRED PER EA 5310-01704.  (M)
